# SDR TIMA20160210002

- Difficulty date: February 10, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N950AA
- Make and model: Beech B-99
- Aircraft serial: U159
- Aircraft time: 38,358 hours, 61,244 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 99364000107
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE BAGGAGE DOOR ANNUNCIATOR ILLUMINATED NECESSITATING A RETURN FOR LANDING TO VERIFY DOORS WERE SECURE.  IT WAS DETERMINED THAT THE RT NOSE BAGGAGE DOOR ANNUNCIATOR SWITCH WAS OUT OF ADJUSTMENT.
